# SDR AALA202504173793

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737-8
- Aircraft serial: 44468
- Aircraft time: 13,004 hours, 4,823 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT WRITE UP: WHEN LEFT WING FORWARD FUEL BOOST PUMP IS TURN OFF THE LOW  PRESSURE LIGHT DID NOT IMMEDIATELY ILLUMINATE. AFTER 1 MINUTE AND 30 SECONDS IT'S LOW PRESSURE LIGHT FINALLY ILLUMINATED ALONG WITH THE MASTER CAUTION AND SYSTEM ANNUNCIATOR FUEL LIGHTS. REPLACED PRESSURE SWITCH. PER MM 28-42-11.
